# SDR CALA2019082301412

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL IS CORRODED AT FR68.   REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001.
